Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 21, 2014, 01:11:47 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 639663
  • Total Topics: 48553
  • Online Today: 210
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 5
Guests: 146
Total: 151

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: testosterone as an hiv med?  (Read 2441 times)

0 Members and 1 Guest are viewing this topic.

Offline midland moe

  • Member
  • Posts: 39
testosterone as an hiv med?
« on: December 03, 2008, 03:30:30 AM »
I saw a clip about testosterone being used as a medication to boost the bodies muscle mass to offset the facial wasting and lipodystrophy (sp). as well as boosting the immune system somehow. is that true...does taking testosterone boost the immune system?


http://www.youtube.com/watch?v=dLv-rEaXW28&feature=related
« Last Edit: December 03, 2008, 03:32:15 AM by midland moe »
Diagnosed + 4/15/08               VL 570,000  cd4  85
started ATRIPLA 7/20/08         VL 301,757  cd4  45
8/22/08                                 VL       171  cd4  185
11/25/08    undetectable                           cd4  371

03/30/09    undetectable                           cd4  464
07/07/09    undetectable                           cd4  419
12/04/09    undetectable                           cd4  534
        cd4 % 20
04/09/10 undetectable                                cd4  667
         cd4%  22.1
07/16/10   undetectable                              cd4  573
         cd4%  23.8
03/25/11   undetectable                              cd4  655
         cd4%  29.4

Offline aztecan

  • Member
  • Posts: 5,398
  • 29 years positive, 57 years a pain in the butt
Re: testosterone as an hiv med?
« Reply #1 on: December 06, 2008, 10:45:57 AM »
Hey Moe,

To answer your question:  No, testosterone cannot be used as an HIV med.

But, testosterone deficiency can affect us Hi FIvers.  Here is a link with more information.

http://www.aidsmeds.com/articles/hiv_aids_testosterone_2042_14811.shtml

HUGS,

Mark

"May your life preach more loudly than your lips."
~ William Ellery Channing (Unitarian Minister)

Offline bubba53

  • Member
  • Posts: 63
Re: testosterone as an hiv med?
« Reply #2 on: December 11, 2008, 11:45:13 AM »
 Hi Mark,i,m new to posting,but have been reading for along time.it seems you and i have a lot of the same beauty traits.i was in the initial studys for new fill,now sculptra.got my face back then i grew a hump,got my hump removed then i lost my face,oh well. now i have a huge neck and have also grown tits,finally got rid of the kaletra,hope some of the fat issues will subside. i'm now considering a trip to mexico when i can afford it,sculptra and the other fillers don't seem to last more than a year.i figure if my face is fuller it might balance out my big neck !! i try to make the best of things and be thankfull for the meds we have,nasty as some of them may be.i've been on them for 15 years and numbers are all good.your posts have been upbeat and informative and helped to know i'm not alone with these strange going ons !!!thanks and HAPPY HOLLIDAYS,Wade

Offline aztecan

  • Member
  • Posts: 5,398
  • 29 years positive, 57 years a pain in the butt
Re: testosterone as an hiv med?
« Reply #3 on: December 11, 2008, 09:26:18 PM »
First, my apologies Moe.  You didn't ask if testosterone could be used as and HIV med, but rather as an immune booster.

My bad. But, the answer is the same. Testosterone is good for some issues, but not keeping an immune system potent.

Hey Wade, thanks so much for the nice complement. It does seem we are facing the same body shape changes.

I can't afford a trip to Mexico for the Sculptura. I wonder if I can transplant fat from my neck to my face - or at least mu butt!  ;)

HUGS,

Mark

"May your life preach more loudly than your lips."
~ William Ellery Channing (Unitarian Minister)

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.